# SDR AALA201603049002

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 25,756 hours, 3,693 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  MONITOR AT SEAT 7C HAD ELEC SMELL & VISIBLE SMOKE.  IT WAS SHUT DOWN WITH NO ADDITIONAL PROBLEMS.  REPLACED SEAT MONITOR ASSEMBLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 23-32-08.
